Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Gaussian estimates for degenerate diffusion

Author: Michal Chovanec
Journal: Proc. Amer. Math. Soc. 140 (2012), 3947-3957
MSC (2010): Primary 35K65, 35K08, 47D06
Published electronically: March 23, 2012
MathSciNet review: 2944734
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove estimates of Gaussian type for the kernel of the semigroup associated to the operator $ m\triangle $, where $ m$ is a positive function which may vanish at the boundary (and thus the operator may not be strongly elliptic). No regularity conditions either on the boundary of the domain or on the function $ m$ are posed. The optimality of the growth condition on $ m$ is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35K65, 35K08, 47D06

Retrieve articles in all journals with MSC (2010): 35K65, 35K08, 47D06

Additional Information

Michal Chovanec
Affiliation: Graduiertenkolleg 1100, University of Ulm, 89081 Ulm, Germany
Address at time of publication: Departement Mathematik, HG J 43, ETH Zürich, Rämisstrasse 101, 8092 Zürich, Switzerland

Keywords: Heat equation, degenerate diffusion, kernel estimates, semigroups
Received by editor(s): October 25, 2010
Received by editor(s) in revised form: May 11, 2011
Published electronically: March 23, 2012
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2012 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia